# SDR DHL98712008

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOWN AND LOCK LIGHT GREEN WILL NOT ILLUMINATE UPON GEAR EXTENSION.  LIGHT TESTED NORMAL.  SPLICED TWO OPEN WIRES IN NOSE WHEEL WELL, ONE ON LOCK SWITCH AND ONE ON POSITION SWITCH.
